Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Dung.Griebela.Huy.ea:2017,
  author = {D. Dũng and M.~Griebel and V. N. Huy and C. Rieger},
  title = {$\varepsilon$-dimension in infinite dimensional hyperbolic
		  cross approximation and application to parametric elliptic
		  {PDE}s},
  journal = {Journal of Complexity},
  volume = {46},
  pages = {66--89},
  year = {2018},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/griebel/INSPreprint1703.pdf 1},
  note = {Also available as INS Preprint No. 1703.},
  doi = {https://doi.org/10.1016/j.jco.2017.12.001},
  inspreprintnum = {1703},
  eprint = {1703.00128},
  annote = {article,inspreprint}
}